MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO PRIME ZOOM STRETCHER26INLITTER; STRETCHER, WHEELED, POWERED

STRYKER MEDICAL-KALAMAZOO PRIME ZOOM STRETCHER26INLITTER; STRETCHER, WHEELED, POWERED
Catalog Number 1125000026
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.1 device was functionally/visually inspected in the field.The device was repaired and returned to use.1 device is pending evaluation.There was no remedial action taken.This device is not labeled for single use.
 
Event or Problem Description
This report summarizes 2 malfunction events, where it was reported the devices experienced unintended direction of the zoom.There was no patient involvement.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device pending evaluation was evaluated in the field and the issue was confirmed.The device was repaired on site and returned to service.Section h codes have been updated to reflect this.

Brand Name
PRIME ZOOM STRETCHER26INLITTER
Common Device Name
STRETCHER, WHEELED, POWERED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
brandon luckas
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key17377967
Report Number0001831750-2023-00915
Device Sequence Number17945550
Product Code INK
UDI-Device Identifier07613327278316
UDI-Public07613327278316
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K140095
Number of Events Summarized2
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number1125000026
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/01/2023
Supplement Date Received by Manufacturer07/01/2023
Initial Report FDA Received Date07/24/2023
Supplement Report FDA Received Date08/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown